共 25 条
[1]
Cao X(2007)Eigenvalues of Math. Ann. 2 435-441
[2]
Cao X(2008) on manifolds with nonnegative curvature operator Proc. Am. Math. Soc. 11 4075-4078
[3]
Cao X(2012)First eigenvalues of geometric operators under the Ricci flow Math. Ann. 354 451-463
[4]
Hou S(2018)Estimate and monotonicity of the first eigenvalue under the Ricci flow Pac. J. Math. 296 1-20
[5]
Ling J(1980)Monotonicity of eigenvalues of geometric operators along the Ricci–Bourguignon flow Phys. Rev. Lett 45 1057-30
[6]
Chen B(1985)Nonlinear models in two+epsilon dimensions Ann. Phys. 163 318-306
[7]
He Q(2013)Nonlinear models in two+epsilon dimensions Balkan J. Geom. Appl 2 20-6707
[8]
Zeng F(1982)Ricci flow and the manifold of Riemannian metrics J. Differ. Geom. 17 255-594
[9]
Friedan D(2006)Three-manifolds with positive Ricci curvature Class. Quant. Grav. 23 6683-1194
[10]
Friedan D(2017)Ricci flow and black holes (Chinese) Acta Math. Sinica (Chin. Ser.) 60 583-741